The zero-manifolds of solutions of multidimensional differential equations of the second order
Doklady Akademii Nauk, Tome 168 (1966) no. 6, pp. 1254-1256
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_6_a8,
author = {A. I. Perov},
title = {The zero-manifolds of solutions of multidimensional differential equations of the second order},
journal = {Doklady Akademii Nauk},
pages = {1254--1256},
year = {1966},
volume = {168},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_6_a8/}
}
A. I. Perov. The zero-manifolds of solutions of multidimensional differential equations of the second order. Doklady Akademii Nauk, Tome 168 (1966) no. 6, pp. 1254-1256. http://geodesic.mathdoc.fr/item/DAN_1966_168_6_a8/